# SDR ASAA2022031537708

- Difficulty date: March 15, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 35,029 hours, 10,992 cycles
- Engine time: 27,986 hours, 8,967 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 660243
- Condition: Unknown
- Location: Left Wing
- Part time: 27,986 hours, 8,967 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER #1 ENGINE RUN FWD CHIP DETECTOR HAD SEVERAL CHIPS & SLUDGE ON MAGNET. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE S/N # 660-243 REF T/C # 78454000 W/O #1904325. ENGINE INSTALLATION REF W/O #1904325.
